BibTeX record journals/focm/LiSS18

download as .bib file

@article{DBLP:journals/focm/LiSS18,
  author    = {Zijia Li and
               Josef Schicho and
               Hans{-}Peter Schr{\"{o}}cker},
  title     = {Kempe's Universality Theorem for Rational Space Curves},
  journal   = {Foundations of Computational Mathematics},
  volume    = {18},
  number    = {2},
  pages     = {509--536},
  year      = {2018},
  url       = {https://doi.org/10.1007/s10208-017-9348-x},
  doi       = {10.1007/s10208-017-9348-x},
  timestamp = {Fri, 06 Apr 2018 09:29:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/focm/LiSS18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier